D. Angeli, P. D. Leenheer, and E. Sontag, Graph-theoretic characterizations of monotonicity of chemical networks in reaction coordinates, Journal of Mathematical Biology, vol.1, issue.1, pp.581-616, 2010.
DOI : 10.1007/s00285-009-0309-0

M. Banaji, Cycle Structure in SR and DSR Graphs: Implications for Multiple Equilibria and Stable Oscillation in Chemical Reaction Networks, Transactions on Petri Nets and Other Models of Concurrency V, pp.1-21, 2012.
DOI : 10.1007/978-3-642-29072-5_1

M. Banaji and G. Craciun, Graph-theoretic approaches to injectivity and multiple equilibria in systems of interacting elements, Communications in Mathematical Sciences, vol.7, issue.4, pp.867-900, 2009.
DOI : 10.4310/CMS.2009.v7.n4.a4

M. Banaji, P. Donnell, and S. Baigent, Matrix Properties, Injectivity, and Stability in Chemical Reaction Systems, SIAM Journal on Applied Mathematics, vol.67, issue.6, pp.1523-1547, 2007.
DOI : 10.1137/060673412

O. Cinquin and J. Demongeot, Positive and Negative Feedback: Striking a Balance Between Necessary Antagonists, Journal of Theoretical Biology, vol.216, issue.2, pp.229-241, 2002.
DOI : 10.1006/jtbi.2002.2544

G. Craciun and M. Feinberg, Multiple Equilibria in Complex Chemical Reaction Networks: I. The Injectivity Property, SIAM Journal on Applied Mathematics, vol.65, issue.5, pp.1526-1546, 2005.
DOI : 10.1137/S0036139904440278

G. Craciun and M. Feinberg, Multiple Equilibria in Complex Chemical Reaction Networks: II. The Species-Reaction Graph, SIAM Journal on Applied Mathematics, vol.66, issue.4, pp.1321-1338, 2006.
DOI : 10.1137/050634177

Y. Gheorghe-craciun, M. Tang, and . Feinberg, Understanding bistability in complex enzyme-driven reaction networks, Proceedings of the National Academy of Sciences, vol.103, issue.23, pp.8697-8702, 2006.
DOI : 10.1073/pnas.0602767103

F. Fages and S. Soliman, Abstract interpretation and types for systems biology, Theoretical Computer Science, vol.403, issue.1, pp.52-70, 2008.
DOI : 10.1016/j.tcs.2008.04.024

URL : https://hal.archives-ouvertes.fr/hal-01431355

F. Fages and S. Soliman, From Reaction Models to Influence Graphs and Back: A Theorem, Proceedings of Formal Methods in Systems Biology FMSB'08, number 5054 in Lecture Notes in Computer Science, 2008.
DOI : 10.1007/978-3-540-68413-8_7

URL : https://hal.archives-ouvertes.fr/inria-00419921

E. Feliu and C. Wiuf, Preclusion of switch behavior in networks with mass-action kinetics, Applied Mathematics and Computation, vol.219, issue.4, pp.1449-1467, 2012.
DOI : 10.1016/j.amc.2012.07.048

D. Gale and H. Nikaido, The Jacobian matrix and global univalence of mappings, Mathematische Annalen, vol.159, issue.2, pp.81-93, 1965.
DOI : 10.1007/BF01360282

J. Gouzé, Positive and Negative Circuits in Dynamical Systems, Journal of Biological Systems, vol.06, issue.01, pp.11-15, 1998.
DOI : 10.1142/S0218339098000054

M. Hucka, S. Hoops, S. M. Keating, L. N. Nicolas, S. Sahle et al., Systems biology markup language (SBML) level 2: Structures and facilities for model definitions, Nature Precedings, 2008.

H. Kaltenbach, A unified view on bipartite species-reaction and interaction graphs for chemical reaction networks. arXiv, 2012.

M. Kaufman, C. Soulé, and R. Thomas, A new necessary condition on interaction graphs for multistationarity, Journal of Theoretical Biology, vol.248, issue.4, pp.675-685, 2007.
DOI : 10.1016/j.jtbi.2007.06.016

M. Mincheva, R. Marc, and . Roussel, Graph-theoretic methods for the analysis of chemical and biochemical networks. I. Multistability and oscillations in ordinary differential equation models, Journal of Mathematical Biology, vol.29, issue.1, pp.61-86, 2007.
DOI : 10.1007/s00285-007-0099-1

E. Plahte, T. Mestl, and S. W. Omholt, FEEDBACK LOOPS, STABILITY AND MULTISTATIONARITY IN DYNAMICAL SYSTEMS, Journal of Biological Systems, vol.03, issue.02, pp.409-413, 1995.
DOI : 10.1142/S0218339095000381

E. Remy, P. Ruet, and D. Thieffry, Graphic requirements for multistability and attractive cycles in a Boolean dynamical framework, Advances in Applied Mathematics, vol.41, issue.3, pp.335-350, 2008.
DOI : 10.1016/j.aam.2007.11.003

URL : https://hal.archives-ouvertes.fr/hal-00692086

A. Richard and J. Comet, Necessary conditions for multistationarity in discrete dynamical systems, Discrete Applied Mathematics, vol.155, issue.18, pp.2403-2413, 2007.
DOI : 10.1016/j.dam.2007.04.019

URL : https://hal.archives-ouvertes.fr/hal-00342169

A. Richard and J. Comet, Stable periodicity and negative circuits in differential systems, Journal of Mathematical Biology, vol.1, issue.3, pp.593-600, 2011.
DOI : 10.1007/s00285-010-0388-y

URL : https://hal.archives-ouvertes.fr/hal-01242441

. El-houssine and . Snoussi, Necessary conditions for multistationarity and stable periodicity, Journal of Biological Systems, vol.6, pp.3-9, 1998.

S. Soliman, Invariants and Other Structural Properties of Biochemical Models as a Constraint Satisfaction Problem, Algorithms for Molecular Biology, vol.7, issue.1, 2012.
DOI : 10.1007/BF01211911

URL : https://hal.archives-ouvertes.fr/hal-00784404

C. Soulé, Graphic Requirements for Multistationarity, Complexus, vol.1, issue.3, pp.123-133, 2003.
DOI : 10.1159/000076100

R. Thomas, On the Relation Between the Logical Structure of Systems and Their Ability to Generate Multiple Steady States or Sustained Oscillations, pp.180-193, 1981.
DOI : 10.1007/978-3-642-81703-8_24